# SDR CALA2025060605321

- Difficulty date: June 4, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N61886
- Make and model: Boeing 737924ER
- Aircraft serial: 42190
- Aircraft time: 31,320 hours, 11,501 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R EMER SLIDE PARTI ALLY DEPLOYED. DOOR IS CLOSED AND LOCKE D. REINSTALLED ESCAPE SLIDE AND COVER IAW AMM 25-66-01-400-803. ACFT OK TO CONTINUE. VERIFIED PROPER INSTALLATION OF ESCAPE SLIDE AND COVER IAW AMM 25-66-01-400-803 ESCAPE SLIDE PACK INFLATION CYLINDER FOUND IN GREEN BAND
